|Petechiae and liver
Feb 24, 2001
I'm very worried since looking up petechia on WEB, I have about 20-30 Petechia on my body not my face(most are so small you can hardly see them). I had a liver function test recently and and it showed one area was high,I took Accutane about 7 years I was wondering if this would be the cause of the tiny spots and liver probs. At what stage of HIV would you get Petechia and liver problems? Many thanks in advance.
Response from Dr. Feinberg
Petechiae are caused by low platelet counts, which could be related to chronic liver disease or to HIV itself. Please see your docotr for an evaluation, including verification that these spots really are petechiae.
treating anal warts
CORRECT INFORMATION ABOUT HIV TESTING?
- Can You Get Hiv From Smoking A Blunt?
- When You Have Hiv Do You Cough And Sneeze And Have A Stuffy Noes?
- What Part Of The Head Hurts When Someone Has Hiv?
- How Long Does It Take For Hiv To Disrupt Wbc On Cbc?
- Low Red Blood Cell Count Sign Of Hiv 3 Weeks
- How Long Can I Live If I Am Hiv Positive?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.